# SDR SWAA2023071863428

- Difficulty date: May 8, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #1 TANK FWD BOOST PUMP UPPER BONDING JUMPER ATTACH POINT IS CORRODED ON FRONT SPAR<[01] SRM 57-20-10-1A-3 IS APPLICABLE TO THIS REPAIR.[08] PT INSPECTED AREA IAW SOPM 20-20-02.  CORROSION NOTED WITHIN BLENDED AREA. MARKED AREAS.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[09] REMOVED CORROSION ON MARKED AREAS IAW SRM 57-20-10-1A-3;[10] FLUORESCENT PENETRANT INSPECTION REQUEST AT REWORKED AREA TO ENSURE THAT THERE IS NOT OTHER DAMAGE IAW SRM 57-20-10-1A-3;[11] VERIFIED CORRECTIVE ACTION 9;[12] PT INSPECTED AREA IAW SOPM 20-20-02. NO CORROSION NOTED. EQUIP USED: -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;REPAIRED L/W #1 TANK FWD BOOST PUMP UPPER BONDING JUMPER ATTACH POINT ON FRONT SPAR IAW SWA EA 23-157-01624 22. 09-JUL-2023 15:40 UTC. CORRECTION: ANGLE P/N:PART 654A0004-527, BN 211565 WAS NOT INSTALLED ON THIS AIRCRAFT.
